# SDR SWAA2016090655517

- Difficulty date: August 24, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 43,438 hours, 29,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140A9111
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 8R CRACKED AT BS 360.    R & R THE STRINGER CLIP IAW SRM AND DWG.
